# SDR USAABB00106

- Difficulty date: October 24, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8731002511REV12
- Condition: Failed
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - FOUND AFT RIGHT EXIT IDENTIFIER INOPERATIVE.  MAINTENANCE REPLACED THE ASSEMBLY.  (M)
